Home   >   CSC-OpenAccess Library   >   Ubiquitous Computing   >  Geoinformatica - An International Journal (GIIJ)
Geoinformatica - An International Journal (GIIJ)
An International peer-review journal operated under CSC-OpenAccess Policy.
ISSN - 2180-1231
Published - Bi-Monthly   |   Established -    |   Year of Publication - 2017
Published by CSC Journals, Kuala Lumpur Malaysia.

ISSUE MANUSCRIPTS

VOLUME - 4   ISSUE - 2    
Publication Date - September 2014      |       Pages - 20 - 31
Download Complete Issue    (1.22MB)
   
     
     
     
1 Records found in CSC-OpenAccess Library.    
     
     
User Category Based Estimation of Location Popularity using the Road GPS Trajectory Databases    
Shivendra Tiwari, Saroj Kaushik    
Pages - 20 - 31     |    Revised - 10-08-2014     |    Published - 15-09-2014    
Full Text Available  (393.41KB)    
MORE INFORMATION    
Full Citation   |   Full Text PDF   |   Abstract   |   References   |   Related Articles